# SDR GLBA20100123A

- Difficulty date: January 23, 2010
- Submitted: January 24, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 40,903 hours, 44,599 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Unlatched
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION LOUD VIBRATION CAN BE FELT AND HEARD IN FLIGHT DECK. VIBRATION AN BE FELT THROUGH RUDDER PEDALS AND SEATS.  MX FOUND THE GEAR DOOR UNLATCHED AND PRECEDED TO RE-LATCH THE DOOR IAW MM 6-45-00.  NO FURTHER REPORTS WERE NOTED.
